Top answers from doctors based on your search:
Disclaimer

throwing up black

A 24-year-old male asked:
Dr. Chukwuka Okafor
15 years experience Orthopedic Spine Surgery
Go see your doctor: To ensure there is no ulcers, or bleeding that may be leading to "black" emesis.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 39-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Please let your dr: Know asap or go to er. Sometimes black material that is vomited can contain blood.
A 25-year-old member asked:
Dr. Chad Morse
24 years experience Hepatology
Coffee grounds: What you are describing can be bleeding in the stomach or esophagus. When blood touches the acid in your stomach it turns black. If you are vomiting f ... Read More
7
7 thanks
A member asked:
Dr. Jordan Rush
12 years experience Gastroenterology
Coffee ground emesis: This could be a serious problem. Coffee grounds usually means old blood. Bleeding in the stomach may have many causes but includes ulcers, tumors and ... Read More
A 18-year-old female asked:
Dr. Jovita Anyanwu
29 years experience Internal Medicine
Need: urgent care or ER evaluation. GI bleeding or GI obstruction can present with similar symptoms.
1
1 comment
1
1 thank
A 29-year-old male asked:
Dr. Cody Mead
Dr. Cody Mead answered
11 years experience Family Medicine
Blood?: Dark/black vomit is always worrisome, because it can be partially digested blood. At the same time, it could have just been something you ate. If yo ... Read More
A 18-year-old female asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Learn from mistake!: The best thing you can do is thank your lucky stars that your 1st try was a bad experience. Don't do it again! They mean it when they say that meth ki ... Read More
A 18-year-old female asked:
Dr. Paul Pyles
32 years experience Addiction Medicine
Go to the ER : You may need to seek immediate medical attention. Go to an ER to be evaluated. The use of stimulants can cause vascular problems and you may be bleed ... Read More
A male asked:
Dr. John Kim
Dr. John Kim answered
16 years experience Internal Medicine
Yes: Possibly bleeding. Go to the emergency room
A 18-year-old female asked:
Dr. Erik Messamore
23 years experience Psychiatry
Don't repeat!!!: "Black stuff" in vomit is usually from blood (it turns black, often resembling coffee grounds, when blood contacts stomach acid). You should see a do ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month